# SDR AWXA200500990

- Difficulty date: August 22, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 53,876 hours, 32,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8 DAY CHECK, DISCOVERED EMERGENCY ESCAPE PATH LIGHTING FOR SEAT 11 TO 15 ON THE LT SIDE INOPERATIVE.  MAINTENANCE REPAIRED A WIRE AT SEAT 15 IAW BOEING 737-300 WDM TR 33-042AW.  OPERATIONAL CHECKS WERE GOOD.
